# SDR IPXA2017053117738

- Difficulty date: May 17, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,394 hours, 15,051 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB71771
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING UPPER SURFACE HAS CORROSION AT  XORS 280 BETWEEN REAR SPAR AND AUX SPAR.  REPAIRED SKIN IAW EA 011-5730-01-A6809 REV  I/R,  AND EO MD11-5730-64409-A.
